Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31705, 21 pages
http://dx.doi.org/10.1155/IJMMS/2006/31705

Boundedness of higher-order Marcinkiewicz-Type integrals

School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 11 April 2005; Revised 20 November 2005; Accepted 5 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Shanzhen Lu, “Marcinkiewicz integral with rough kernels,” Frontiers of Mathematics in China, vol. 3, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar
  • Hui Xia Mo, and Shan Zhen Lu, “Two operators related to Marcinkiewicz integrals,” Acta Mathematica Sinica, English Series, vol. 25, no. 10, pp. 1617–1634, 2009. View at Publisher · View at Google Scholar
  • Hui-xia Mo, and Shan-zhen Lu, “Generalized commutators for Marcinkiewicz type integrals with variable kernels,” Acta Mathematicae Applicatae Sinica, English Series, vol. 27, no. 3, pp. 471–480, 2011. View at Publisher · View at Google Scholar
  • Shanzhen Lu, “Some results and problems on commutators,” Frontiers of Mathematics in China, vol. 6, no. 5, pp. 821–833, 2011. View at Publisher · View at Google Scholar